# SDR CA130702007

- Difficulty date: June 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,186 hours
- Engine: Lyc O540F1B5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 10603511
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF AND REDUCING POWER TO CRUISE, APPROXIMATELY 25" TO 22", THE ACFT  SUDDENLY YAWED LT AND THEN STRAIGHTENED OUT.  THIS WAS REPEATABLE.  THE CARB WAS CHANGED AND THE ACFT RETURNED TO SERVICE.
